# SDR AALA20130917010

- Difficulty date: September 16, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 40,128 hours, 19,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 25D MISSING COVER.  REPLACED COVER FOR EMERGENCY LIGHT AT SEAT ROW 25D.  OPERATIONS CHECKED NORMAL.
